I feel that caffeine just makes things worse for me. Tea is fine, but a single cup of coffee makes me shake uncontrollably. It apparently increases the effects of drugs like phenibut if you take it alongside caffeine, not certain about this though, may have to try it myself.
Actually, it's not caffeine that does that. Coffee specifically improves gastric acid secretion, which will help with something like Phenibut's absorption. Caffeine alone will not do that, you need coffee. In fact, decaffeinated coffee actually does this to a greater degree than regular coffee, and so should work better.
Anyway I came here to post something regarding coffee/caffeine and reducing side effects. I always found coffee was rather overwhelming for me, too many side effects, and it made my anxiety a lot worse. I was just anxious and jittery whenever I had it in my system. Same for caffeine pills etc.
However I noticed after I started taking Ashwagandha (125mg of Sensoril each morning), I started enjoying coffee. 1-2 cups no longer produced any jitters or anxiety. It seemed to enhance my mood and energy more than before too. It basically made coffee go from something that I regarded as a rather dirty unpleasant substance, to something I started drinking 2 cups of every morning.
I wasn't 100% sure it was the Ashwagandha though until recently. A week ago I stopped taking Ashwagandha for other reasons. I noticed all of a sudden I was able to tolerate much less coffee. Anything over half a cup left my heart racing and made me feel really anxious and unpleasant, like a long time ago. I didn't quite correlate this to not being on Ashwagandha initially, I thought it was because I hadn't drank coffee in a couple of days and my tolerance had dropped.
Yesterday half a (weak) cup of coffee did the same thing again. Today though, I took Ashwagandha again for the first time in a week, and I've had 2 (strong) cups of coffee today without any side effects. Felt nice and clean again like it did a week ago. So I'm certain it's the Ashwagandha reducing the side effects.